Mathematische Annalen

, Volume 280, Issue 2, pp 191–205

Unknotting number, genus, and companion tori

  • Martin Scharlemann
  • Abigail Thompson
Article

DOI: 10.1007/BF01456051

Cite this article as:
Scharlemann, M. & Thompson, A. Math. Ann. (1988) 280: 191. doi:10.1007/BF01456051

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Martin Scharlemann
    • 1
  • Abigail Thompson
    • 2
  1. 1.Department of MathematicsUniversity of CaliforniaSanta BarbaraUSA
  2. 2.Department of MathematicsUniversity of CaliforniaBerkeleyUSA